Alert archive / New Mexico / Wind Advisories in 2023
Wind Advisory 47, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Jun 22, 2023, 3:39 PM MDT for 6 counties in New Mexico. It took effect at Jun 23, 2023, 12:00 PM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2023, 3:39 PM MDT (21:39 UTC)
- In effect from
- Jun 23, 2023, 12:00 PM MDT
- Expired
- Jun 23, 2023, 6:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Albuquerque, NM
Counties Colfax County, NM, Mora County, NM, San Miguel County, NM, Santa Fe County, NM, Torrance County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 176 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.7 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3476 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
920 WWUS75 KABQ 222139 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 339 PM MDT Thu Jun 22 2023 NMZ238-230200- /O.NEW.KABQ.HT.Y.0006.230624T1800Z-230625T0200Z/ /O.CON.KABQ.HT.Y.0004.000000T0000Z-230623T0200Z/ /O.CON.KABQ.HT.Y.0005.230623T1800Z-230624T0200Z/ Chaves County Plains- 339 PM MDT Thu Jun 22 2023 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT FRIDAY... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM MDT SATURDAY... * WHAT...High temperatures from 105 to 109 degrees expected. * WHERE...Chaves County Plains including Roswell. * WHEN...Until 8 PM MDT this evening. Then, from noon to 8 PM MDT Friday and Saturday. * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take extra precautions when outside. Wear lightweight and loose fitting clothing. Try to limit strenuous activities to early morning or evening. Take action when you see symptoms of heat exhaustion and heat stroke. && $$ NMZ215-227>229-230200- /O.NEW.KABQ.WI.Y.0047.230623T1800Z-230624T0000Z/ East Slopes Sangre de Cristo Mountains-Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Northeast Highlands- 339 PM MDT Thu Jun 22 2023 ...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM MDT FRIDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...East Slopes Sangre de Cristo Mountains, Far Northeast Highlands, Johnson and Bartlett Mesas Including Raton Pass, and Northeast Highlands. * WHEN...From Noon to 6 PM MDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 44
4 follow-up statements
079 WWUS75 KABQ 230151 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 751 PM MDT Thu Jun 22 2023 NMZ238-231000- /O.EXP.KABQ.HT.Y.0004.000000T0000Z-230623T0200Z/ /O.CON.KABQ.HT.Y.0005.230623T1800Z-230624T0200Z/ /O.CON.KABQ.HT.Y.0006.230624T1800Z-230625T0200Z/ Chaves County Plains- 751 PM MDT Thu Jun 22 2023 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT FRIDAY... ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT SATURDAY... ...HEAT ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... * WHAT...For the first Heat Advisory, temperatures up to 107 expected. For the second Heat Advisory, temperatures up to 110 expected. * WHERE...Chaves County Plains. * WHEN...For the first Heat Advisory, from Noon to 8 PM MDT Friday. For the second Heat Advisory, from Noon to 8 PM MDT Saturday. * IMPACTS...Hot temperatures may cause heat illnesses. * ADDITIONAL DETAILS...Temperatures are forecast to warm further into the weekend. The potential exists for extreme heat Saturday and Sunday with high temperatures around 110 degrees both days. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ NMZ215-227>229-231000- /O.CON.KABQ.WI.Y.0047.230623T1800Z-230624T0000Z/ East Slopes Sangre de Cristo Mountains-Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Northeast Highlands- 751 PM MDT Thu Jun 22 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM MDT FRIDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...East Slopes Sangre de Cristo Mountains, Far Northeast Highlands, Johnson and Bartlett Mesas Including Raton Pass, and Northeast Highlands. * WHEN...From Noon to 6 PM MDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MA
925 WWUS75 KABQ 230806 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 206 AM MDT Fri Jun 23 2023 NMZ223-240000- /O.EXA.KABQ.WI.Y.0047.230623T1800Z-230624T0000Z/ Central Highlands- 206 AM MDT Fri Jun 23 2023 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 30 mph with gusts up to 45 mph expected. * WHERE...Central Highlands. * WHEN...From Noon today to 6 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ238-240000- /O.CON.KABQ.HT.Y.0005.230623T1800Z-230624T0200Z/ /O.CON.KABQ.HT.Y.0006.230624T1800Z-230625T0200Z/ Chaves County Plains- 206 AM MDT Fri Jun 23 2023 ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT SATURDAY... * WHAT...For the first Heat Advisory, temperatures up to 108 expected. For the second Heat Advisory, temperatures up to 109 expected. * WHERE...Chaves County Plains. * WHEN...For the first Heat Advisory, from Noon today to 8 PM MDT this evening. For the second Heat Advisory, from Noon to 8 PM MDT Saturday. * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ NMZ215-227>229-240000- /O.CON.KABQ.WI.Y.0047.230623T1800Z-230624T0000Z/ East Slopes Sangre de Cristo Mountains-Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands-Northeast Highlands- 206 AM MDT Fri Jun 23 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...East Slopes Sangre de Cristo Mountains, Far Northeast Highlands, Johnson and Bartlett Mesas Including Raton Pass, and Northeast Highlands. * WHEN...From Noon today to 6 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 11
292 WWUS75 KABQ 232042 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 242 PM MDT Fri Jun 23 2023 NMZ238-240030- /O.NEW.KABQ.HT.Y.0007.230625T1800Z-230626T0200Z/ /O.CON.KABQ.HT.Y.0005.000000T0000Z-230624T0200Z/ /O.CON.KABQ.HT.Y.0006.230624T1800Z-230625T0200Z/ Chaves County Plains- 242 PM MDT Fri Jun 23 2023 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT SATURDAY... ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM MDT SUNDAY... * WHAT...High temperatures up to 108 expected. * WHERE...Chaves County Plains. * WHEN...From Noon until 8 PM MDT today and again on Saturday and Sunday. * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. && $$ NMZ215-223-227>229-240000- /O.CON.KABQ.WI.Y.0047.000000T0000Z-230624T0000Z/ East Slopes Sangre de Cristo Mountains-Central Highlands-Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands- Northeast Highlands- 242 PM MDT Fri Jun 23 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Central Highlands, East Slopes Sangre de Cristo Mountains, Far Northeast Highlands, Johnson and Bartlett Mesas Including Raton Pass, and Northeast Highlands. * WHEN...Until 6 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong crosswinds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 16
439 WWUS75 KABQ 232358 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 558 PM MDT Fri Jun 23 2023 NMZ215-223-227>229-240100- /O.EXP.KABQ.WI.Y.0047.000000T0000Z-230624T0000Z/ East Slopes Sangre de Cristo Mountains-Central Highlands-Johnson and Bartlett Mesas Including Raton Pass-Far Northeast Highlands- Northeast Highlands- 558 PM MDT Fri Jun 23 2023 ...WIND ADVISORY WILL EXPIRE AT 6 PM MDT THIS EVENING... Winds will continue to decrease through the evening, therefore the Wind Advisory will be allowed to expire. $$ NMZ238-240200- /O.CON.KABQ.HT.Y.0005.000000T0000Z-230624T0200Z/ /O.CON.KABQ.HT.Y.0006.230624T1800Z-230625T0200Z/ /O.CON.KABQ.HT.Y.0007.230625T1800Z-230626T0200Z/ Chaves County Plains- 558 PM MDT Fri Jun 23 2023 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT SATURDAY... ...HEAT ADVISORY REMAINS IN EFFECT FROM NOON TO 8 PM MDT SUNDAY... * WHAT...For the first Heat Advisory, temperatures up to 105. For the second Heat Advisory, temperatures up to 106 expected. For the third Heat Advisory, temperatures up to 106 expected. * WHERE...Chaves County Plains. * WHEN...For the first Heat Advisory, until 8 PM MDT this evening. For the second Heat Advisory, from Noon to 8 PM MDT Saturday. For the third Heat Advisory, from Noon to 8 PM MDT Sunday. * IMPACTS...Hot temperatures may cause heat illnesses. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ 24
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Jun 22, 3:26 PM MDT, 13 minutes earlier.
Area forecast discussion, Jun 22, 3:26 PM MDT, 13 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 326 PM MDT Thu Jun 22 2023 ...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER... .SYNOPSIS... Issued at 220 PM MDT Thu Jun 22 2023 Very hot weather will continue for the next seven days with Roswell's high temperature continuing to exceed 105 degrees through at least Thursday of next week. Roswell's high may vary around 111 degrees Tuesday and Wednesday. Albuquerque may reach 100 degrees both Monday and Tuesday. Except for some strong to severe storms over northeast and east central areas early this evening, and some gusty virga showers and dry thunderstorms on Tuesday, seasonably dry weather is also forecast to persist. && .SHORT TERM... (This evening through Friday night) Issued at 220 PM MDT Thu Jun 22 2023 An outflow boundary from a decaying MCS can be seen moving southwestward across northeast NM. Meanwhile cumulus development continues to increase along the east slopes of the Sangre de Cristo mountains where the first few lightning strikes of the afternoon can be seen. Storm activity is expected to increase shortly as the outflow boundary collides with this budding convective activity. The best combination of wind shear and instability is over Colfax, Harding, and Union counties where discrete supercells are possible through the late evening. Low ceilings remain entrenched over the northeast so the stable air may weaken storms as they approach the TX border late this afternoon and into the evening. If the low clouds clear, the environment is ripe for strong to severe storms given the dewpoints in the mid to upper 60s and ML CAPE in excess of 2,000 J/kg. Furthermore, mesoanalysis indicates that bulk shear may increase to over 50 knots across the northeast this evening after the LLJ increases the moist, southerly inflow. As a result, another round of convection is possible after midnight. Some CAMs show more discrete cells, some show an MCS, and others show nothing at all. Given the potential for some areas to get hit multiple times, localized flash flooding will be a concern this evening and overnight in the far northeast corner of the state. Low ceilings are expected again tonight across the northeast, but today and tonight's convective activity will determine exactly where they occur. The low ceilings are not expected to persist as long into Friday afternoon as they did today because stronger westerly winds will pick-up earlier in the day and displace the moisture to the east. Tomorrow will be a bit winder than today, particularly along and immediately east of the central mountains where a Wind Advisory was issued. Near-record temperatures are likely once again in Roswell so the heat advisory has been continued into tomorrow. An isolated strong to severe storm or two is possible tomorrow in far eastern NM, but the window for convection will be small as the dryline gets pushed eastward into Texas by the late afternoon. With the dry air taking over, highs will be 5-10 degrees higher than today's highs across the northeast and far east central plains. && .LONG TERM... (Saturday through Wednesday) Issued at 220 PM MDT Thu Jun 22 2023 A staunch upper level high pressure system is forecast to remain in place over TX and southeast NM throughout the long term forecast period with high temperatures varying from a few to around 14 degrees above normal each day, except for some near normal readings over northern areas Saturday and Sunday. The main forecast challenge this forecast package was determining when Roswell may reach Excessive Heat Warning criteria of 110 degrees, and when Albuquerque may reach Heat Advisory Criteria of 100 degrees. Models have moderated a degree or so on the high temperature forecast for Saturday and Sunday in Roswell, where highs greater than or equal to 110 F are now not forecast until Tuesday and Wednesday. A shallow and moist backdoor front that enters the eastern plains on Sunday may reach as far south as Roswell by late in the day. However, the front is forecast to retreat on Monday, when the ridge of high pressure is forecast to build over NM a bit more in response to a sharpening upper level trough on the west coast. The best chance for high temperatures near and above 100 F in Albuquerque looks to occur Monday and Tuesday. The west coast trough is forecast to eject northeastward across the Great Basin and northern Rockies Monday night through Tuesday night, and the latest run of the ECMWF is now trending toward the ongoing GFS and Canadian Model forecasts of nudging the upper high eastward some as this happens. This creates some uncertainty in the high temperature forecast for Tuesday. Models also depict some elevated subtropical moisture working its way around the periphery of the upper high with a risk of gusty virga showers and isolated dry thunderstorms on Tuesday, and to a lesser extent Wednesday, from the southwest and west central mountains northeastward across the central and north central mountains and northeast plains. Nonetheless, near record warmth is forecast to continue over the southeast plains with heat highlights likely every day through at least Thursday in Roswell. && .AVIATION... (18Z TAFS) Issued at 1157 AM MDT Thu Jun 22 2023 MVFR to IFR flight conditions persist in far northeastern NM early this afternoon and the low ceilings will likely hold on for the next couple of hours. Storms will form along the east slopes of the northern mountains this afternoon then move into northeast and east-central NM where a few strong to severe storms are possible. Gusty and erratic winds are possible near virga showers in central NM today as well. There is low confidence in another round of storms late tonight again in the northeast and east-central plains. MVFR ceilings will likely develop again tonight in the northeast with the low ceilings potentially spreading as far south as KTCC and as far west as KLVS. && .FIRE WEATHER... Issued at 220 PM MDT Thu Jun 22 2023 ...WIDESPREAD CRITICAL TO EXTREME FIRE WEATHER CONDITIONS FRIDAY... Elevated to critical fire weather conditions are expected to persist over the next several days as dry air and breezy southwest to west winds remain in place over the region. Isolated to scattered storms will produce localized wetting rains in northeast NM this afternoon and overnight. Moisture in place will allow for good to excellent humidity recoveries in the northeast while poor to fair recoveries are expected across central and western NM. A very dry and unstable airmass combined with breezy to locally windy conditions will create widespread critical to extreme fire weather conditions tomorrow therefore the Fire Weather Watch was upgraded to a Red Flag Warning. The dry and unstable airmass will remain in place over the region over the weekend and early next week so winds will generally be the limiting factor on whether a Red Flag Warning will be needed each day. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 55 88 47 86 / 0 0 0 0 Dulce........................... 47 83 39 82 / 0 0 0 0 Cuba............................ 56 86 46 84 / 0 0 0 0 Gallup.......................... 49 84 41 85 / 0 0 0 0 El Morro........................ 50 83 43 83 / 0 0 0 0 Grants.......................... 51 88 41 87 / 0 0 0 0 Quemado......................... 54 86 46 88 / 0 0 0 0 Magdalena....................... 64 89 54 91 / 5 5 0 0 Datil........................... 55 84 48 86 / 0 0 0 0 Reserve......................... 52 89 45 91 / 0 0 0 0 Glenwood........................ 63 93 58 94 / 0 0 0 0 Chama........................... 48 78 41 76 / 0 0 0 0 Los Alamos...................... 60 85 54 84 / 5 5 0 0 Pecos........................... 58 85 54 83 / 10 5 0 0 Cerro/Questa.................... 51 79 45 80 / 20 0 0 0 Red River....................... 47 75 43 73 / 10 0 0 0 Angel Fire...................... 46 76 40 76 / 10 0 0 0 Taos............................ 51 86 43 84 / 10 0 0 0 Mora............................ 52 82 48 83 / 10 0 0 0 Espanola........................ 59 93 51 91 / 5 0 0 0 Santa Fe........................ 61 86 54 85 / 5 5 0 0 Santa Fe Airport................ 59 91 51 88 / 0 5 0 0 Albuquerque Foothills........... 68 95 59 93 / 5 10 0 0 Albuquerque Heights............. 68 96 57 94 / 10 10 0 0 Albuquerque Valley.............. 67 98 55 96 / 10 10 0 0 Albuquerque West Mesa........... 67 96 56 94 / 10 5 0 0 Belen........................... 67 98 53 98 / 10 10 0 0 Bernalillo...................... 65 98 55 95 / 5 5 0 0 Bosque Farms.................... 66 98 52 96 / 10 10 0 0 Corrales........................ 67 97 57 95 / 5 5 0 0 Los Lunas....................... 67 98 54 97 / 10 10 0 0 Placitas........................ 66 93 57 91 / 5 10 0 0 Rio Rancho...................... 66 96 56 94 / 10 5 0 0 Socorro......................... 69 100 59 101 / 5 5 0 0 Sandia Park/Cedar Crest......... 62 86 54 85 / 5 10 0 0 Tijeras......................... 63 89 54 88 / 5 10 0 0 Edgewood........................ 59 89 51 88 / 0 5 0 0 Moriarty/Estancia............... 58 90 49 89 / 0 5 0 0 Clines Corners.................. 59 86 52 85 / 5 5 0 0 Mountainair..................... 62 89 54 89 / 5 5 0 0 Gran Quivira.................... 62 90 56 90 / 5 10 0 0 Carrizozo....................... 67 95 64 95 / 0 5 0 0 Ruidoso......................... 63 86 61 87 / 0 5 0 0 Capulin......................... 57 84 51 84 / 50 0 0 0 Raton........................... 57 87 49 88 / 40 0 0 0 Springer........................ 58 90 49 91 / 30 0 0 0 Las Vegas....................... 56 87 51 86 / 20 5 0 0 Clayton......................... 63 91 59 92 / 30 10 0 0 Roy............................. 60 89 54 91 / 30 10 0 0 Conchas......................... 65 98 59 99 / 20 10 0 0 Santa Rosa...................... 63 94 61 95 / 10 10 0 0 Tucumcari....................... 65 97 62 99 / 10 10 5 0 Clovis.......................... 66 97 66 100 / 10 10 10 0 Portales........................ 66 101 66 102 / 10 10 10 0 Fort Sumner..................... 65 99 63 101 / 5 10 0 0 Roswell......................... 71 107 69 109 / 5 5 0 0 Picacho......................... 67 98 64 99 / 0 5 0 0 Elk............................. 66 95 63 95 / 0 5 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from noon to 8 PM MDT Friday for NMZ101-104>106- 109-120>125. Wind Advisory from noon to 6 PM MDT Friday for NMZ215-227>229. Heat Advisory until 8 PM MDT this evening for NMZ238. Heat Advisory from noon to 8 PM MDT Friday for NMZ238. Heat Advisory from noon to 8 PM MDT Saturday for NMZ238. && SHORT TERM...16 LONG TERM....44 AVIATION...16
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 3:49 AM MDT | Heat Advisory | ABQ | Chaves | 40 hr |
| Jun 22, 2:08 PM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Cibola, Colfax, Guadalupe, Harding and 14 more | 30 hr |
| Jun 22, 2:51 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 39 min |
| Jun 22, 3:17 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 21 min |
| Jun 22, 3:39 PM MDT | Heat Advisory | ABQ | Chaves | 52 hr |
| Jun 22, 3:47 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Union | 58 min |
| Jun 22, 3:48 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 42 min |
| Jun 22, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 46 min |
| Jun 22, 4:08 PM MDT | Special Weather Statement | ABQ | Colfax | 37 min |
| Jun 22, 4:28 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 62 min |
| Jun 22, 4:30 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 45 min |
| Jun 22, 4:44 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 61 min |
| Jun 22, 5:08 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 67 min |
| Jun 22, 5:11 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 64 min |
| Jun 22, 5:16 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 45 min |
| Jun 22, 5:23 PM MDT | Areal Flood Advisory | ABQ | Colfax | 3 hr |
| Jun 22, 5:31 PM MDT | Areal Flood Advisory | ABQ | Colfax | 3 hr |
| Jun 22, 5:38 PM MDT | Special Weather Statement | ABQ | Bernalillo, Valencia | 22 min |
| Jun 22, 5:59 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 46 min |
Nearby
Wind Advisories in New Mexico, 2023Every wind advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.